ITERATED COMMUTATORS UNDER A JOINT CONDITION ON THE TUPLE OF MULTIPLYING FUNCTIONS

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalProceedings of the American Mathematical Society
Volume148
Issue number11
Pages (from-to)4797-4815
Number of pages19
ISSN0002-9939
DOIs
Publication statusPublished - Nov 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Caldeon-Zygmund operators
  • singular integrals
  • iterated commutators
  • joint conditions
  • sparse operators
  • POINTWISE
  • 111 Mathematics

Cite this